# SDR SIMA200928101

- Difficulty date: October 3, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FRAME 65 SHEAR CLIP WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FRAME 65 SHEAR CLIP IAW EO EM-53MR-1129.  AIRCRAFT WAS RETURNED TO SERVICE.
